MathSciNet Relay Station
MathSciNet bibliographic data
MR1926883 20M15 (39B82)
Faĭziev, Valeriĭ A.; Rassias, Themistocles M.; Sahoo, Prasanna K. The space of $(\psi,\gamma)$-additive mappings on semigroups. Trans. Amer. Math. Soc. 354 (2002), no. 11, 4455–4472 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement